# SDR VOXD201906290206

- Difficulty date: June 29, 2019
- Submitted: June 29, 2019
- Operation: General aviation
- Aircraft: N810SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15093
- Aircraft time: 32,803 hours, 20,711 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Bs 708-813
- Part time: 32,803 hours, 20,711 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION DAMAGE AND OVERSIZE FASTENER HOLES TO THE PRESSURE FLOOR SILL AND ANGLES. REFERENCE ( DWG: SH^()-36110, REF BETWEEN FS 708.00 AND FS 813.70. ACCOMPLISHED ULTRA SOUND FOR THICKNESS AND HFEC FOR FURTHER CORROSION OR CRACKS. NO DEFECTS NOTED AT THIS TIME. REPAIR COMPLETED PER REO 690-53-41-192 REV (B).
